starting atripla and excersice
Jan 20, 2011
Hello Nelson once again:I wrote to you back in 2003 and again on 11/3/10-active person; I'm alittle concern about the side effects of this med. I know that I have to start this therapy. I took off the month of NOV.,DEC., and part of JAN 2011.I put on maybe 10Lbs.My question, Should I start my excersice routine first before begining this regiment with Atripla.This will be the first time that I am taking meds since I became pos. back in 2003. I have my meds but I have not started taking them yet.My cd4 count is 454 and my viral load count is 1256 as of 12/15/2010. If I start my excersice routine first, will it help subside some of the side effects. Thank You once again. P.S. Once I start this therapy I will write to you once again to let you know how I am doing. Im going to start excersicing on 1/16/2011.
Response from Mr. Vergel
Yes, I would start exercising now for sure. No one has studied the effects of exercise (compared to not exercising) on HAART induced weight gain after starting treatment, but I would say my intuition tells me that those who exercise may fair better when it comes to visceral fat accumulation.
Don't forget to read : Exercise, the best therapy
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.